Medicina cutanea ibero-latino-americana · 1983
[Fulminating acne].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vasconcelos A M, Garcia e Silva L
Аннотация
A 17 years old male patient with acne vulgaris since the age of 13 is reported in whom a sudden exacerbation occurred with large, inflammatory, exquisitely tender, nodular lesions on the back and shoulders. Some were ulcerated and covered by hemorrhagic crusts. The lesions healed with large, unsightly, atrophic scars. With the cutaneous flare there was fever, arthralgia, loss of weight, leucocytosis and increased ESR. Systemic antibiotics (tetracycline, dicloxacillin, erythromycin) were unable to prevent or control the general and cutaneous symptoms that rapidly subsided on oral steroids. The initial relatively low dose could not be significantly reduced without further relapses. Attempts to replace prednisone by dapsone or clofazimine were unsuccessful. The relevant literature is reviewed and commented upon.